Advertisement

Periodica Mathematica Hungarica

, Volume 65, Issue 1, pp 17–28 | Cite as

Refinements of Fejér’s inequality for convex functions

  • Kuei-Lin Tseng
  • Shiow-Ru Hwang
  • S. S. Dragomir
Article

Abstract

In this paper, we establish some new refinements for the celebrated Fejér’s and Hermite-Hadamard’s integral inequalities for convex functions.

Key words and phrases

Hermite-Hadamard inequality Fejér inequality convex function 

Mathematics subject classification number

26D15 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    J. Hadamard, Étude sur les propriétés des fonctions enti`eres en particulier d’une fonction considérée par Riemann, J. Math. Pures Appl., 58 (1893), 171–215.Google Scholar
  2. [2]
    S. S. Dragomir, Two mappings in connection to Hadamard’s inequalities, J. Math. Anal. Appl., 167 (1992), 49–56.MathSciNetMATHCrossRefGoogle Scholar
  3. [3]
    S. S. Dragomir, A refinement of Hadamard’s inequality for isotonic linear functionals, Tamkang J. Math., 24 (1993), 101–106.MathSciNetMATHGoogle Scholar
  4. [4]
    S. S. Dragomir, On the Hadamard’s inequality for convex functions on the coordinates in a rectangle from the plane, Taiwanese J. Math., 5 (2001), 775–788.MathSciNetMATHGoogle Scholar
  5. [5]
    S. S. Dragomir, Further properties of some mappings associated with Hermite-Hadamard inequalities, Tamkang J. Math., 34 (2003), 45–57.MathSciNetMATHGoogle Scholar
  6. [6]
    S. S. Dragomir, Y.-J. Cho and S.-S. Kim, Inequalities of Hadamard’s type for Lipschitzian mappings and their applications, J. Math. Anal. Appl., 245 (2000), 489–501.MathSciNetMATHCrossRefGoogle Scholar
  7. [7]
    S. S. Dragomir, D. S. Milošević and J. Sándor, On some refinements of Hadamard’s inequalities and applications, Univ. Belgrad. Publ. Elek. Fak. Sci. Math., 4 (1993), 3–10.MATHGoogle Scholar
  8. [8]
    L. Fejér, Über die Fourierreihen II, Math. Naturwiss. Anz Ungar. Akad. Wiss., 24 (1906), 369–390 (in Hungarian).Google Scholar
  9. [9]
    D.-Y. Hwang, K.-L. Tseng and G.-S. Yang, Some Hadamard’s inequalities for coordinated convex functions in a rectangle from the plane, Taiwanese J. Math., 11 (2007), 63–73.MathSciNetMATHGoogle Scholar
  10. [10]
    Z. Retkes, An extension of the Hermite-Hadamard inequality, Acta Sci. Math. (Szeged), 74 (2008), 95–106.MathSciNetMATHGoogle Scholar
  11. [11]
    K.-L. Tseng, S.-R. Hwang and S. S. Dragomir, On some new inequalities of Hermite-Hadamard-Fejér type involving convex functions, Demonstratio Math., 40 (2007), 51–64.MathSciNetMATHGoogle Scholar
  12. [12]
    K.-L. Tseng, S.-R. Hwang and S. S. Dragomir, Fejér-type inequalities (I), J. Inequal. Appl., 2010 (2010), Article ID 531976, 7 pages.Google Scholar
  13. [13]
    K.-L. Tseng, S.-R. Hwang and S. S. Dragomir, Fejér-type inequalities (II), http://www.staff.vu.edu.au/RGMIA/v12(E).asp.
  14. [14]
    K.-L. Tseng, S.-R. Hwang and S. S. Dragomir, Some companions of Fejer’s inequality for convex functions, http://www.staff.vu.edu.au/RGMIA/v12(E).asp.
  15. [15]
    K.-L. Tseng, S.-R. Hwang and S. S. Dragomir, On some weighted integral inequalities for convex functions related to Fejér’s result, Filomat, 24 (2010), 125–148.MathSciNetCrossRefGoogle Scholar
  16. [16]
    K.-L. Tseng, G.-S. Yang and K.-C. Hsu, On some inequalities of Hadamard’s type and applications, Taiwanese J. Math., 13 (2009), 1929–1948.MathSciNetMATHGoogle Scholar
  17. [17]
    G.-S. Yang and M.-C. Hong, A note on Hadamard’s inequality, Tamkang J. Math., 28 (1997), 33–37.MathSciNetMATHGoogle Scholar
  18. [18]
    G.-S. Yang and K.-L. Tseng, On certain integral inequalities related to Hermite-Hadamard inequalities, J. Math. Anal. Appl., 239 (1999), 180–187.MathSciNetMATHCrossRefGoogle Scholar
  19. [19]
    G.-S. Yang and K.-L. Tseng, Inequalities of Hadamard’s type for Lipschitzian mappings, J. Math. Anal. Appl., 260 (2001), 230–238.MathSciNetMATHCrossRefGoogle Scholar
  20. [20]
    G.-S. Yang and K.-L. Tseng, On certain multiple integral inequalities related to Hermite-Hadamard inequalities, Util. Math., 62 (2002), 131–142.MathSciNetMATHGoogle Scholar
  21. [21]
    G.-S. Yang and K.-L. Tseng, Inequalities of Hermite-Hadamard-Fejér type for convex functions and Lipschitzian functions, Taiwanese J. Math., 7 (2003), 433–440.MathSciNetMATHGoogle Scholar

Copyright information

© Akadémiai Kiadó, Budapest, Hungary 2012

Authors and Affiliations

  • Kuei-Lin Tseng
    • 1
  • Shiow-Ru Hwang
    • 2
  • S. S. Dragomir
    • 3
    • 4
  1. 1.Department of Applied MathematicsAletheia UniversityTamsuiTaiwan
  2. 2.China University of Science and TechnologyNankang, TaipeiTaiwan
  3. 3.School of Engineering and ScienceVictoria UniversityMelbourne, VictoriaAustralia
  4. 4.School of Computational and Applied MathematicsUniversity of the WitwatersrandJohannesburgSouth Africa

Personalised recommendations